Translator Disclaimer
15 November 1999 Factorization through matrix spaces for finite rank operators between C-algebras
Marius Junge, Christian Le Merdy
Duke Math. J. 100(2): 299-319 (15 November 1999). DOI: 10.1215/S0012-7094-99-10011-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.100 • No. 2 • 15 November 1999
Back to Top